JournalsprimsVol. 33, No. 3pp. 427–442

Normal Algebraic Surfaces with Trivial Tricanonical Divisors

  • De-Qi Zhang

    Osaka University Graduate School of Science, Japan
Normal Algebraic Surfaces with Trivial Tricanonical Divisors cover
Download PDF

Abstract

We prove that upto isomorphisms there are at least one and at most three rational log Enriques surfaces of index 3 and Type _A_17.

Cite this article

De-Qi Zhang, Normal Algebraic Surfaces with Trivial Tricanonical Divisors. Publ. Res. Inst. Math. Sci. 33 (1997), no. 3, pp. 427–442

DOI 10.2977/PRIMS/1195145323